# SDR ASAA2019050829276

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 42,355 hours, 12,681 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8GC
- Condition: Defective
- Location: Cockpit
- Part time: 23,177 hours, 6,754 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S GAIN/TILT KNOBS WOBBLY AND LOOSE KNOBS LOCATED ON WX RADAR PANEL. GROUNDED - YES. VERIFIED DISCREPANCY - OPENED/TAGGED 1CB. RMVD / INSTALLED NEW RADAR CONTROL PNL. RMVD TAG/CLOSED 1CB. REF AMM 34-43-91. PERFORMED SYS OPS TEST REF 34-43-91-400-801. SYS OPS NML.
